Why 3 Weeks After The Use Of Acne Doctor Drugs Even More?

Illustration of Why 3 Weeks After The Use Of Acne Doctor Drugs Even More?
Illustration: Why 3 Weeks After The Use Of Acne Doctor Drugs Even More? healthline.com

I want to ask, I am lazy about acne and I have treated a doctor. At the beginning of the use of my acne does not disappear and there are still many areas that have acne and I read I feel in the phase of purging. However, after 3 weeks of use, pimples develop in areas where acne has never grown. Well, have I experienced a break out? And if yes, after 3 weeks. Please explain

1 Answer:

Good afternoon, thanks for asking at HealthReplies.com. Purging and breakout is indeed a case that is often encountered by those who use certain cosmetics. This condition is in reality difficult to distinguish, but theoretically, breakout is different from purging in that the breakout shows an even more severe reaction than before. Acne that appears very much, feels pain, and the most important thing is not to improve over time. Breakout means the cosmetics are not suitable for you and you have to replace them with others.

Conversely, purging will improve over time because purging is only a sign that the body is adapting. In your case, if you have to choose between two possibilities, that is, then the possibility you are experiencing is a breakout and you should not use it again. The problem is likely not just purging or breakout. There are other possibilities such as bacterial infections, faces that have high oil levels, are often exposed to dust and pollution, irritants to chemicals, to allergies.

Therefore, since you also get the product from a doctor, you should go back to the dermatologist for an evaluation of your face. It is no longer a secret that in matters of skin, there is no definite formula. There are products that work really well for someone, but don't work at all for other people and vice versa. Then the journey to find the right product is indeed common. By going back to the doctor, you will be guided and if there are certain skin problems, you can all be treated by your doctor.

Meanwhile, keep your face clean, wash your face with soap containing sulfur twice a day, multiply the consumption of water, avoid exposure to sunlight, dust and pollution, multiply the consumption of fruits and vegetables, adequate rest, and avoid stress. So, hopefully answering your question.

: by

Related Question

Itching Accompanied By Swelling All Over The Body After Being Bitten By An Insect?

Itching Accompanied By Swelling All Over The Body After Being Bitten By An Insect?

(9 months ago)

3 days ago I was bitten by an insect while sleeping on the thigh and palm of my right hand, I don’t know what kind of insect it was. R n At first it swelled a little, then it...

The Cause Of Nausea When Kissing During Pregnancy?

The Cause Of Nausea When Kissing During Pregnancy?

(1 year ago)

why when I want to kiss with my husband immediately nauseous what affects my pregnant?...

Transmission Of HIV Through Condoms?

Transmission Of HIV Through Condoms?

(1 year ago)

Hello,. My name is Aya, age 20 years. Eight years ago I found a small object on the road, I thought it was an inflatable balloon. So I took it and I blew it, I put my mouth (I chew...

Leave a Reply

Your email address will not be published. Required fields are marked *